MAUDE Adverse Event Report: PHILIPS IMAGE GUIDED THERAPY CORPORATION ANGIOSCULPT EVO RX PTCA SCORING BALLOON CATHETER WITH HYDROPHILIC COATING; CATHETER, PTCA, CUTTING/SCORING

PHILIPS IMAGE GUIDED THERAPY CORPORATION ANGIOSCULPT EVO RX PTCA SCORING BALLOON CATHETER WITH HYDROPHILIC COATING; CATHETER, PTCA, CUTTING/SCORING
Model Number 2200-2010-B
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 02/26/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The angiosculpt device was used in a coronary procedure.During removal, a dissection occurred in the proximal section of the lad artery.An nc balloon and stent was used to complete the procedure.This adverse event is being submitted due to the dissection, requiring stent placement.
 
Additional Manufacturer Narrative
Block a: the patient''s dob or age at time of event, gender, weight, ethnicity, and race are unknown.This information was not available from the facility.Block b6/b7: patient information regarding relevant tests/laboratory data or medical history are unknown.This information was not available from the facility.Block h3: the angiosculpt device was discarded by the facility, thus no returned product investigation was performed.Block h6: per the ifu, dissection is listed as a possible adverse effect of the procedure.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Additional Manufacturer Narrative
Block a: patient information received- patient''s dob or age at time of event, gender, weight, ethnicity, and race.Blocks b6/b7: received- relevant tests/laboratory data and medical history.Block d10: received- concomitant medical products: guidewire, introducer sheath, and guide catheter.

Brand Name
ANGIOSCULPT EVO RX PTCA SCORING BALLOON CATHETER WITH HYDROPHILIC COATING
Common Device Name
CATHETER, PTCA, CUTTING/SCORING
Manufacturer (Section D)
PHILIPS IMAGE GUIDED THERAPY CORPORATION
5055 brandin court
fremont CA 94538
Manufacturer (Section G)
PHILIPS IMAGE GUIDED THERAPY CORPORATION
5055 brandin court
fremont CA 94538
Manufacturer Contact
diana melliza galvez
5055 brandin court
fremont, CA 94538
510933-4541
MDR Report Key18999355
Report Number3005462046-2024-00010
Device Sequence Number2868130
Product Code NWX
UDI-Device Identifier00813132026806
UDI-Public(01)00813132026806(11)230323(17)260323(10)G23030030
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P050018
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/23/2026
Device Model Number2200-2010-B
Device Catalogue Number2200-2010-B
Device Lot NumberG23030030
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/28/2024
Supplement Report FDA Received Date04/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MEDTRONIC: 6F LAUNCHER EBU GUIDE CATHETER; TERUMO: 0.014¿ RUNTHROUGH GUIDEWIRE; TERUMO: 6F SLENDER 10 CM INTRODUCER SHEATH; UNK MFG AND SIZE: GUIDE CATHETER; UNK MFG AND SIZE: GUIDE WIRE; UNK MFG AND SIZE: INTRODUCER SHEATH
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale
Patient Weight80 KG
Patient EthnicityNon Hispanic
Patient RaceWhite